Some thin Lie algebras related to Albert-Frank algebras and algebras of maximal class

Caranti, A. and Mattarei, S. (1999) Some thin Lie algebras related to Albert-Frank algebras and algebras of maximal class. Journal of the Australian Mathematical Society Series A, 67 (2). pp. 157-184. ISSN 0263-6115

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

We investigate a class of infinite-dimensional, modular, graded Lie algebra in which the homogeneous components have dimension at most two. A subclass of these algebras can be obtained via a twisted loop algebra construction from certain finite-dimensional, simple Lie algebras of Albert-Frank type.

Another subclass of these algebras is strictly related to certain graded Lie algebras of maximal class, and exhibits a wide range of behaviours.

Keywords:Group theory
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18528
Deposited On:05 Apr 2017 08:48

Repository Staff Only: item control page